# SDR C2XA07IA231

- Difficulty date: November 12, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 14,477 hours, 7,635 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 99094409
- Condition: Burned
- Location: Cockpit
- Part time: 18,808 hours, 13,440 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2470, DURING CLIMB THE CREW REPORTED A STRONG ELECTRICAL ODOR IN THE COCKPIT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PILOTS DIGITAL AUDIO PANEL, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
